MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO S3 PX1-3005; BED, AC POWERED ADJUSTABLE

STRYKER MEDICAL-KALAMAZOO S3 PX1-3005; BED, AC POWERED ADJUSTABLE
Catalog Number 3005S3PX1
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Codes Abrasion (1689); Head Injury (1879); Hematoma (1884)
Date of Event 03/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was alleged that the bed exit failed to alarm and the patient fell and hit their head.
 
Event or Problem Description
It was alleged that the bed exit failed to alarm and the patient fell and hit their head.The fall resulted in an abrasion and a small right scalp hematoma.
 
Additional Manufacturer Narrative
B5 summary and section h codes have been updated to reflect the completed investigation.

Brand Name
S3 PX1-3005
Common Device Name
BED, AC POWERED ADJUSTABLE
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
brandon luckas
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key19044579
Report Number0001831750-2024-00356
Device Sequence Number12903056
Product Code FNL
UDI-Device Identifier07613327278378
UDI-Public07613327278378
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number3005S3PX1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date06/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/29/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown